Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Increased muscular pain, seizures, tablets not working

can you please help.. My husband has increased muscular pain and has episodes of abscent seizures. is on lamictal . he appears very stressed at times due to work decline. last year his sister in law died which i do feel has caused some of the factors leading to the abscent seizures. he has seen a neurologist in dublin whom is baffled by the situation ie. tablets not working as still has at least 3 seizures in a month. is no longer driving at present which is also a problem and contributing to more anxiety leading to increased muscular pain.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
If seizures are persistent then switch over to tab sodium valproate which is the drug of choice for absence seizures. Other symptoms are not related with seizures or drug. Engage in recreational activities and if symptoms persists the try short course if tab clonotril MD.Hope my answer will help you. Take care. Don't forget to rate me.
Answered: Thu, 2 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor